# SDR DALA2018031101559

- Difficulty date: March 5, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 12,983 hours, 4,798 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A DENT ON L/E OF THE HORIZONTAL STAB BETWEEN HSS 56 AND 69-93. MAINTENANCE REPAIRED THE SKIN IAW SRM 55-10-01,  PARA 4.E 15.
